Lupa

Search the repository Help

A- | A+ | Print
Query: search in
search in
search in
search in
* old and bolonia study programme

Options:
  Reset


81 - 90 / 191
First pagePrevious page567891011121314Next pageLast page
81.
Minimal normal subgroups of transitive permutation groups of square-free degree
Aleksander Malnič, Dragan Marušič, Edward Dobson, Lewis A. Nowitz, 2007, original scientific article

Abstract: It is shown that a minimal normal subgroup of a transitive permutation group of square-free degree in its induced action is simple and quasiprimitive, with three exceptions related to ▫$A_5$▫, ▫$A_7$▫, and PSL(2,29). Moreover, it is shown that a minimal normal subgroup of a 2-closed permutation group of square-free degree in its induced action is simple. As an almost immediate consequence, it follows that a 2-closed transitive permutation group of square-free degree contains a semiregular element of prime order, thus giving a partial affirmative answer to the conjecture that all 2-closed transitive permutation groups contain such an element (see [D. Marušic, On vertex symmetric digraphs,Discrete Math. 36 (1981) 69-81; P.J. Cameron (Ed.), Problems from the fifteenth British combinatorial conference, Discrete Math. 167/168 (1997) 605-615]).
Found in: ključnih besedah
Summary of found: ...mathematics, graph theory, transitive permutation group, 2-closed group, square-free...
Keywords: mathematics, graph theory, transitive permutation group, 2-closed group, square-free degree, semiregular automorphism, vertex-transitive graph
Published: 03.04.2017; Views: 920; Downloads: 53
URL Full text (0,00 KB)

82.
Symmetry structure of bicirculants
Boštjan Frelih, Primož Šparl, Aleksander Malnič, Dragan Marušič, 2007, original scientific article

Abstract: An ▫$n$▫-bicirculant is a graph having an automorphism with two orbits of length ▫$n$▫ and no other orbits. Symmetry properties of ▫$p$▫-bicirculants, ▫$p$▫ a prime, are extensively studied. In particular, the actions of their automorphism groups are described in detail in terms of certain algebraic representation of such graphs.
Found in: ključnih besedah
Summary of found: ...An ▫$n$▫-bicirculant is a graph having an automorphism with two orbits of...
Keywords: mathematics, graph theory, graph, circulant, bicirculant, automorphism group
Published: 03.04.2017; Views: 1020; Downloads: 57
URL Full text (0,00 KB)

83.
On strongly regular bicirculants
Dragan Marušič, Aleksander Malnič, Primož Šparl, 2007, original scientific article

Abstract: An ▫$n$▫-bicirculantis a graph having an automorphism with two orbits of length ▫$n$▫ and no other orbits. This article deals with strongly regular bicirculants. It is known that for a nontrivial strongly regular ▫$n$▫-bicirculant, ▫$n$▫ odd, there exists a positive integer m such that ▫$n=2m^2+2m+1▫$. Only three nontrivial examples have been known previously, namely, for ▫$m=1,2$▫ and 4. Case ▫$m=1$▫ gives rise to the Petersen graph and its complement, while the graphs arising from cases ▫$m=2$▫ and ▫$m=4$▫ are associated with certain Steiner systems. Similarly, if ▫$n$▫ is even, then ▫$n=2m^2$▫ for some ▫$m \ge 2$▫. Apart from a pair of complementary strongly regular 8-bicirculants, no other example seems to be known. A necessary condition for the existence of a strongly regular vertex-transitive ▫$p$▫-bicirculant, ▫$p$▫ a prime, is obtained here. In addition, three new strongly regular bicirculants having 50, 82 and 122 vertices corresponding, respectively, to ▫$m=3,4$▫ and 5 above, are presented. These graphs are not associated with any Steiner system, and together with their complements form the first known pairs of complementary strongly regular bicirculants which are vertex-transitive but not edge-transitive.
Found in: ključnih besedah
Summary of found: ...An ▫$n$▫-bicirculantis a graph having an automorphism with two orbits of...
Keywords: mathematics, graph theory, graph, circulant, bicirculant, automorphism group
Published: 03.04.2017; Views: 1141; Downloads: 51
URL Full text (0,00 KB)

84.
Semiregular automorphisms of vertex-transitive graphs of certain valencies
Dragan Marušič, Edward Dobson, Aleksander Malnič, Lewis A. Nowitz, 2007, original scientific article

Abstract: It is shown that a vertex-transitive graph of valency ▫$p+1$▫, ▫$p$▫ a prime, admitting a transitive action of a ▫$\{2,p\}$▫-group, has a non-identity semiregular automorphism. As a consequence, it is proved that a quartic vertex-transitive graph has a non-identity semiregular automorphism, thus giving a partial affirmative answer to the conjecture that all vertex-transitive graphs have such an automorphism and, more generally, that all 2-closed transitive permutation groups contain such an element (see [D. Marušic, On vertex symmetric digraphs, Discrete Math. 36 (1981) 69-81; P.J. Cameron (Ed.), Problems from the Fifteenth British Combinatorial Conference, Discrete Math. 167/168 (1997) 605-615]).
Found in: ključnih besedah
Summary of found: ...It is shown that a vertex-transitive graph of valency ▫$p+1$▫, ▫$p$▫ a prime, admitting...
Keywords: mathematics, graph theory, transitive permutation group, 2-closed group, semiregular automorphism, vertex-transitive graph
Published: 03.04.2017; Views: 875; Downloads: 47
URL Full text (0,00 KB)

85.
Semisymmetric elementary abelian covers of the Möbius-Kantor graph
Aleksander Malnič, Štefko Miklavič, Primož Potočnik, Dragan Marušič, 2007, original scientific article

Abstract: Let ▫$\wp_N : \tilde{X} \to X$▫ be a regular covering projection of connected graphs with the group of covering transformations isomorphic to ▫$N$▫. If ▫$N$▫ is an elementary abelian ▫$p$▫-group, then the projection ▫$\wp_N$▫ is called ▫$p$▫-elementary abelian. The projection ▫$\wp_N$▫ is vertex-transitive (edge-transitive) if some vertex-transitive (edge-transitive) subgroup of Aut ▫$X$▫ lifts along ▫$\wp_N$▫, and semisymmetric if it is edge- but not vertex-transitive. The projection ▫$\wp_N$▫ is minimal semisymmetric if ▫$\wp_N$▫ cannot be written as a composition ▫$\wp_N = \wp \circ \wp_M$▫ of two (nontrivial) regular covering projections, where ▫$\pw_M$▫ is semisymmetric. Finding elementary abelian covering projections can be grasped combinatorially via a linear representation of automorphisms acting on the first homology group of the graph. The method essentially reduces to finding invariant subspaces of matrix groups over prime fields (see [A. Malnic, D. Marušic, P. Potocnik, Elementary abelian covers of graphs, J. Algebraic Combin. 20 (2004) 71-97]). In this paper, all pairwise nonisomorphic minimal semisymmetric elementary abelian regular covering projections of the Möbius-Kantor graph, the Generalized Petersen graph GP(8,3), are constructed. No such covers exist for ▫$p=2$▫. Otherwise, the number of such covering projections is equal to ▫$(p-1)/4$▫ and ▫$1+(p-1)/4$▫ in cases ▫$p \equiv 5,9,13,17,21 \pmod{24}$▫ and ▫$p \equiv 1 \pmod{24}$▫, respectively, and to ▫$(p+1)/4$▫ and ▫$1+(p+1)/4$▫ in cases ▫$p \equiv 3,7,11,15,23 \pmod{24}$▫ and ▫$p \equiv 19 \pmod{24}$▫, respectively. For each such covering projection the voltage rules generating the corresponding covers are displayed explicitly.
Found in: ključnih besedah
Keywords: mathematics, graph theory, graph, covering projection, lifting automorphisms, homology group, group representation, matrix group, invariant subspaces
Published: 03.04.2017; Views: 817; Downloads: 51
URL Full text (0,00 KB)

86.
Additive rank-one nonincreasing maps on Hermitian matrices over the field GF(2[sup]2)
Marko Orel, Bojan Kuzma, 2009, original scientific article

Abstract: A complete classification of additive rank-one nonincreasing maps on hermitian matrices over Galois field ▫$GF(2^2)$▫ is obtained. This field is special and was not covered in a previous paper. As a consequence, some known applications, like the classification of additive rank-additivity preserving maps, are extended to arbitrary fields. An application concerning the preservers of hermitian varieties is also presented.
Found in: ključnih besedah
Keywords: mathematics, linear algebra, additive preserver, hermitian matrices, rank, Galois field, weak homomorphism of a graph
Published: 03.04.2017; Views: 889; Downloads: 29
URL Full text (0,00 KB)
This document has more files! More...

87.
On maximal distances in a commuting graph
Bojan Kuzma, Polona Oblak, Gregor Dolinar, 2012, original scientific article

Abstract: It is shown that matrices over algebraically closed fields that are farthest apart in the commuting graph must be non-derogatory. Rank-one matrices and diagonalizable matrices are also characterized in terms of the commuting graph.
Found in: ključnih besedah
Keywords: matematika, linearna algebra, teorija grafov, komutirajoči grafi, matrična algebra, algebraično zaprt obseg, centralizator, razdalja v grafih, mathematics, linear algebra, graph theory, commuting graph, matrix algebra, algebraically closed field, centralizer, distance in graphs
Published: 03.04.2017; Views: 777; Downloads: 111
URL Full text (0,00 KB)
This document has more files! More...

88.
On generalizations of the Petersen graph and the Coxeter graph
Marko Orel, 2015, original scientific article

Found in: ključnih besedah
Keywords: Petersenov graf, Coexerjev graf, hermitske matrike, simetrične matrike, Coexter graph, Petersen graph, Hermitian matrix, symmetric matrix
Published: 03.04.2017; Views: 750; Downloads: 35
URL Full text (0,00 KB)

89.
Generalized cages
Robert Jajcay, Marko Boben, Tomaž Pisanski, 2015, original scientific article

Found in: ključnih besedah
Summary of found: ...cage, graph, isomorphism, ...
Keywords: cage, graph, isomorphism
Published: 03.04.2017; Views: 660; Downloads: 24
URL Full text (0,00 KB)

90.
Groups that are transitive on all partitions of a given shape
Edward Dobson, Aleksander Malnič, 2015, original scientific article

Found in: ključnih besedah
Summary of found: ...transitive group, ordered partition, unordered partition, Johnson graph, Cayley graph, ...
Keywords: transitive group, ordered partition, unordered partition, Johnson graph, Cayley graph
Published: 03.04.2017; Views: 857; Downloads: 96
URL Full text (0,00 KB)

Search done in 0 sec.
Back to top
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica